A Gruss Related Integral Inequality and Applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2003) A Gruss Related Integral Inequality and Applications. Nonlinear Analysis Forum, 8 (1). pp. 79-92. ISSN 1226-7228

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2408
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID5795
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login